It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Severe anxiety
Aug 14, 2006
hello you guys,
I'm new to the boards and I'm so glad to finally find some people I can relate to. I have been on ativan(but first kolonopin) for the past year after getting diagnosed with severe anxiety and I'v tried with the help of my dr. many different antidepressants until recently (4monthsago) I was put on remeron especially after loosing 60 pounds from sever GI problems due to my anxiety. I have been doing better with anxiety and the GI problems. Nevertheless, I have developed a few minor problems which I don't know is related to the medications I'm on, like difficulty breathing, acid inthe throat, and most recently major pain and tension in the back of my neck and shoulders and a feeling of weakness and even some shakiness. When my GI problems recently returned my Dr. advised me to increase the dose of remeron to 30mg. My stomach is better but all these other uncomfortable feelings have turned up and it seems like if I don't take my ativan in the morning I just can't function. I hate to be so dependent on these benzos. I've had numerous testing done including blood work and GI work and all was normal. If I ask drs. they'll tell me yes it could be do to medication becuase I seem to have a low tolerance for all meds, but the problem is I need to be on medicaton inorder to treat this problem. And to top it all off when I increased the dose of remeron it made me eat like a pig and now I'm starting to become overweight again. I am driving my self crazy and I just don't know what to do. Any advice pleeeeeeease.





All times are GMT -7. The time now is 08:21 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!